Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had abortion and tuberculosis. Took rifampicin. Trying to conceive and taking ovashield. Suggestions?

hi i am 30 yr old i married in 2009 , after 1 yr i was get pregnant but this was abort in 4 month, after abortion i suffer from tuberculosis taking medicine about 6 month i am cured from tuberculosis, but my tubes are blocked then again take medicine rifampicin for another 6 month then tubes are open in aug 2012. from aug 2012 we are trying for a baby but i am not success i take medicine ovashield 2 month.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
If your tubes are patent , then you need to get an ovulation study done to check if your ovaries are working normally. You need to consult an infertility specialist for proper investigations and further treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor